Maximal graded subalgebras of loop toroidal Lie algebras. / Barnea, Y .

In: Algebras and Representation Theory, Vol. 8, No. 2, 05.2005, p. 165-171.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)165-171
Number of pages7
JournalAlgebras and Representation Theory
Issue number2
Publication statusPublished - May 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255370